MathSciNet Relay Station
MathSciNet bibliographic data
MR2160173 (2006d:11037) 11E12 (11E16 11E20)
Chan, Wai Kiu; Daniels, Joshua Definite regular quadratic forms over ${\Bbb F}\sb q[T]$. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3121–3131 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement